MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. BULK SURG PAT 1/2 X 1 1/2; PATTIE, COTTONOID

CODMAN & SHURTLEFF, INC. BULK SURG PAT 1/2 X 1 1/2; PATTIE, COTTONOID
Model Number 24-5408
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the distributor, a pack of codman patties had one sponge missing a string.Pattie pack was pulled from stock.There were no reports of delay or patient harm.
 
Additional Manufacturer Narrative
The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A single pattie was returned for evaluation.With only one pattie returned, the reported issue of a missing device could not be confirmed.The product that was returned has a partial string attached.We are unable to determine at what point the string was damaged.No lot number was provided; therefore, a review a manufacturing records could not be performed.Based on the information provided, no root cause conclusion can be drawn.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BULK SURG PAT 1/2 X 1 1/2
Common Device Name
PATTIE, COTTONOID
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7735303
Report Number1226348-2018-10525
Device Sequence Number752154
Product Code HBA
UDI-Device Identifier20886704004179
UDI-Public(01)20886704004179
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24-5408
Device Catalogue Number24-5408
Device Lot Number500308817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/06/2018
09/07/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/22/2018
09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1